# SDR GTIA2024011037758

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 21,694 hours, 9,739 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT. FA'S REPORTED "MUSTY" SMELL. PACK 1 ISOLATED AND SMELL DISIPATED. AIR QUALITY REPORTING FORM COMPLETED. -PERF. TSM 05-50-00-810-831-A FOUND PACK 1 TO BE SOURCE OF ODOR. PERF. DUAL ENG RUN IAW AMM 71-00-00.
